cant get hard

  1. cant get hard


    i been taking dianbol for 5 weeks and i notice that my dick want get all the way hard.so i stop taking it it been 3 weeks now and it get hard but not all the way.so now my girl piss we been together for 10 years.so she know how it suppose to look like lol. but yea its dianbol by high tech it suppose 2 be legal. can anybody help me


  2. Talk to your doc. Cialis can really do wonders for this.

  3. I'm going to guess you didn't run any PCT for this, did you?
    M.Ed. Ex Phys

    •   
       


  4. the never ending cycle!

  5. yeah... your supposed to run PCT if you dont recovery can be very hard, most people report that it can take up to 6 months, and if it doesnt happen by then then you may be looking at permanently ****ed hormone levels. That is why many people are on TRT, I recommend talking to a doctor, Cialis will become your friend
  

  
 

Similar Forum Threads

  1. Problems with getting hard ons lately *Help*
    By BROLYbob in forum General Chat
    Replies: 15
    Last Post: 01-28-2006, 11:21 AM
  2. Replies: 6
    Last Post: 01-03-2006, 08:48 PM
  3. Cant get forums to update!!!!!!
    By z28man in forum General Chat
    Replies: 0
    Last Post: 07-16-2005, 06:01 PM
  4. cant get on ibelabs site
    By WATERLOGGED in forum General Chat
    Replies: 1
    Last Post: 01-17-2005, 12:09 PM
  5. What to do if you cant get HCG?
    By BigVrunga in forum Anabolics
    Replies: 13
    Last Post: 10-04-2004, 12:40 PM
Log in
Log in